Advil Cold, Cough & Flu Nighttime provides relief from cold or flu symptoms. Multi-symptom relief so you can rest.
Advil Cold, Cough & Flu Nighttime provides fast and effective relief of dry cough, sneezing, runny nose, fever and chills, headache, body aches and pains and sore throat pain.
Ibuprofen 200 mg (as free acid and potassium salt) (Analgesic)
Diphenhydramine Hydrochloride 25 mg (Antihistamine / Cough Suppressant)
Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 16 unless directed by a doctor.
Warning: Do not take if taking any other pain reliever, sleep aid, antinausea, or allergy, cough or cold medicines with antihistamines/pain relievers/cough suppressants, or if allergic or hypersensitive to ASA, salicylates, anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer, gastrointestinal disease, lupus, liver or kidney problems, asthma or if pregnant or nursing. May cause marked drowsiness. Avoid tranquilizers, alcoholic beverages, driving a motor vehicle, or operating machinery. In case of overdose: Stop use and contact a doctor or poison control centre immediately, even if there are no symptoms. Read the complete package insert prior to use and follow all instructions.
Adults over 16 to 65 years: Take a single dose of 1 or 2 Liqui-Gels at night. Do not use more than 3 consecutive nights for fever or 5 consecutive nights for pain or cold symptoms. If sore throat pain persists for more than 2 days, talk to a doctor.